Panadol Children's 5-12 Years Elixir Oral Liquid Fever & Pain Relief Raspberry Flavour 100mL

USE CHILDREN'S PANADOL FOR

Fast effective temporary relief from fever and pain associated with:

  • Teething
  • Immunisation
  • Earache
  • Headache
  • Cold & Flu Symptoms

 DO NOT USE CHILDREN'S PANADOL

  • If your child is using other medicines containing paracetamol, except on medical advice
  • For more than 48 hrs at a time, except on medical advice
  • If any of the seals on this package are broken
  • If the package use- by date has expired

 CHECK WITH YOUR DOCTOR BEFORE USE IF YOUR CHILD

  • Has liver or kidney problems
  • Weighs less than 10kg or more than 41kg

 STOP USE AND TELL YOUR DOCTOR IF YOUR CHILD

  • Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol

 CHILDREN'S PANADOL CONTAINS:

  • Paracetamol 48mg/mL
  • Benzoic acid
  • Saccharin sodium
  • Potassium sorbate
  • 140mg Sorbitol (which may have a laxative effect or cause diarrhoea)

ALWAYS READ THE LABEL: Use only as directed. For the temporary relief of pain and fever.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Seek medical advice for children under 3 months.


Panadol is a registered trade mark of the GSK group of companies.

 

Tax included. Shipping calculated at checkout.

Soldout

Regular price $22.78 Sale price $13.99 $8.79
/

How to use Children's Panadol - Please read and retain the carton - Shake the bottle well - Use the measuring cup provided to accurately measure - Pour correct dose into the cup based on the dosage table - Calculate correct dose based on the child's weight. If weight is unknown, use the child's age. Age: 1-2yrs Average weight: 10-12kg Dose: 3-4mL Age: 2-3yrs Average weight: 12-14kg Dose: 4mL Age: 3-4yrs Average weight: 14-16kg Dose: 4-5mL Age: 4-5yrs Average weight: 16-18kg Dose: 5-6mL Age: 5-6yrs Average weight: 18-20kg Dose: 6mL Age: 6-7yrs Average weight: 20-22kg Dose: 6-7mL Age: 7-8yrs Average weight: 22-25kg Dose: 7-8mL Age: 8-9yrs Average weight: 25-28kg Dose: 8-9mL Age: 9-10yrs Average weight: 28-32kg Dose: 9-10mL Age: 10-11yrs Average weight: 32-36kg Dose: 10-11mL Age: 11-12yrs Average weight: 36-41kg Dose: 11-13mL - Repeat 4-6 hourly if required ( maximum 4 times in 24 hours) - Can be given with water or fruit juice if preferred by your child
Paracetamol 48mg/1mL
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated

Keep out of reach of children.

Keep out of reach of children

Reviews See what others say